Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The equivalent loading method and the equivalent beam method


Author: Pei-Ping Chen
Journal: Quart. Appl. Math. 7 (1949), 183-200
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/30443
MathSciNet review: 30443
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/30443
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society